MAUDE Adverse Event Report: CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER

CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67025800
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an endovascular embolization procedure, an envoy 6f, mpd 100cm (product code 67025800, lot number 31438233) become obstructed and kinked/bent.During the procedure, the guide catheter was delivered in place, followed by the unspecified microcatheter (mc).The microcatheter was impeded at the distal end of the guide catheter and could not pass through.Both the guide catheter and microcatheter were removed, and the distal tip of the guide catheter was observed to be kinked or bent.The procedure was completed using a new guide catheter from another brand with the original microcatheter.There was no reported patient consequence or involvement.The device's outer packaging and the device itself were inspected prior to use and found to be in good condition.No additional information is available.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A manufacturing record evaluation was performed for the finished device 31438233 number, and no internal actions related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) contain the following caution: if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.Warning: never advance or withdraw an intraluminal device against resistance.Movement or force of catheter or guide wire against resistance could dislodge a clot, perforate a vessel wall, or severely damage the catheter and/or guide wire.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24116813
Report Number3007628272-2026-00004
Device Sequence Number9697324
Product Code DQY
UDI-Device Identifier10886704031734
UDI-Public(01)10886704031734(17)270731(10)31438233
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67025800
Device Lot Number31438233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown